# SDR YENA20160114017

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 16,435 hours, 10,375 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT FRAME 86 SHEAR TIE CORRODED ONE INCH AFT OF FRAME BETWEEN STRINGERS 27 - 28R; REPLACED THE SHEAR TIE IAW SRM 51-41-01 & 51-41-02.
